# SDR ASAA2017080721568

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 42,078 hours, 12,688 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Failed
- Location: Nr 2 Fire Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAT, FIRE TEST FOR THE NR 2 ENGINE B LOOP FAILED.  ACFT GROUNDED.  ACCOMPLISHED FIM 26-10-805. NO FAULTS. REMOVED AND REPLACED THE NR 2  DETECTORS IAW AMM 26-11-01, REMOVED AND REPLACED THE CORE HARNESS IAW AMM 26-11-02. DETECTORS AND CORE HARNESS OPS CHECKED NORMAL IAW AMM 26-11-00.
